# SDR REXA2013112702192

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,342 hours, 8,993 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS MISSING THREE OF EIGHT REQUIRED INFANT LIFE VEST IAW JOB CARD EE 900 REV DATE 4NOV13.  INSTALLED THREE EACH INFANT LIFE VESTS IAW BY EE 900.  NO FURTHER ACTION REQUIRED, PN ON P0640-101.
